# SDR DL767981422

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Check Valve
- Condition: Failed
- Location: Nr 2 Engine
- Component: OMP250610
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GEN DRIVE LIGHT ILLUMINATED AFTER TAKEOFF.  REPLACED PRESSURE SERVICE CHECK VALVE, LEAK CHECK GOOD.
